A Wigner-type theorem on symmetry transformations in Banach spaces

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We obtain an analogue of Wigner's classical theorem on symmetries for Banach spaces. The proof is based on a result from the theory of linear preservers. Moreover, we present two other Wigner-type results for finite dimensional linear spaces over general fields.

Original languageEnglish
Pages (from-to)231-239
Number of pages9
JournalPublicationes Mathematicae
Volume58
Issue number1
Publication statusPublished - 2001

Fingerprint

Banach space
Linear Preserver
Symmetry
Linear Space
Theorem
Analogue

Keywords

  • Jordan homomorphisms
  • Linear preservers
  • Symmetry transformation
  • Wigner's theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A Wigner-type theorem on symmetry transformations in Banach spaces. / Molnár, L.

In: Publicationes Mathematicae, Vol. 58, No. 1, 2001, p. 231-239.

Research output: Contribution to journalArticle

@article{eeb868b4275940739631250bc65053b6,
title = "A Wigner-type theorem on symmetry transformations in Banach spaces",
abstract = "We obtain an analogue of Wigner's classical theorem on symmetries for Banach spaces. The proof is based on a result from the theory of linear preservers. Moreover, we present two other Wigner-type results for finite dimensional linear spaces over general fields.",
keywords = "Jordan homomorphisms, Linear preservers, Symmetry transformation, Wigner's theorem",
author = "L. Moln{\'a}r",
year = "2001",
language = "English",
volume = "58",
pages = "231--239",
journal = "Publicationes Mathematicae",
issn = "0033-3883",
publisher = "Kossuth Lajos Tudomanyegyetem",
number = "1",

}

TY - JOUR

T1 - A Wigner-type theorem on symmetry transformations in Banach spaces

AU - Molnár, L.

PY - 2001

Y1 - 2001

N2 - We obtain an analogue of Wigner's classical theorem on symmetries for Banach spaces. The proof is based on a result from the theory of linear preservers. Moreover, we present two other Wigner-type results for finite dimensional linear spaces over general fields.

AB - We obtain an analogue of Wigner's classical theorem on symmetries for Banach spaces. The proof is based on a result from the theory of linear preservers. Moreover, we present two other Wigner-type results for finite dimensional linear spaces over general fields.

KW - Jordan homomorphisms

KW - Linear preservers

KW - Symmetry transformation

KW - Wigner's theorem

UR - http://www.scopus.com/inward/record.url?scp=0041029067&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041029067&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0041029067

VL - 58

SP - 231

EP - 239

JO - Publicationes Mathematicae

JF - Publicationes Mathematicae

SN - 0033-3883

IS - 1

ER -